# SDR CALA2022101402805

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 91,200 hours, 19,422 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fairing
- Part number: UL12642
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 DURING 1C VISIT AT GSO, FOUND ON ARRIVAL #2 ENGINE INBD COMPRESSOR GAS FAIRING, WITH THE MAJORITY OF THE PANEL MISSING. EVIDENCE OF THE PANEL IS ONLY AT THE UPPER FORWARD SECTION.  REPLACED GAS PATH FAIRING.
